RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2013, Volume 174, Number 1, Pages 125–139 (Mi tmf8363)  

Asymptotic expansions for correlation functions of one-dimensional bosons

N. A. Slavnov

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia

Abstract: We discuss different asymptotic representations for correlation functions of critical integrable systems. We prove that in the one-dimensional boson model, the asymptotic series for correlation functions obtained by the multiple-integral method coincides with the conformal field theory predictions in the low-temperature limit.

Keywords: correlation function, asymptotic expansion

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00440_а
11-01-12037-офи_м
Ministry of Education and Science of the Russian Federation НШ-4612.2012.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/tmf8363

Full text: PDF file (499 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2013, 174:1, 109–121

Bibliographic databases:


Citation: N. A. Slavnov, “Asymptotic expansions for correlation functions of one-dimensional bosons”, TMF, 174:1 (2013), 125–139; Theoret. and Math. Phys., 174:1 (2013), 109–121

Citation in format AMSBIB
\Bibitem{Sla13}
\by N.~A.~Slavnov
\paper Asymptotic expansions for correlation functions of one-dimensional bosons
\jour TMF
\yr 2013
\vol 174
\issue 1
\pages 125--139
\mathnet{http://mi.mathnet.ru/tmf8363}
\crossref{https://doi.org/10.4213/tmf8363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3172956}
\zmath{https://zbmath.org/?q=an:06250984}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013TMP...174..109S}
\elib{http://elibrary.ru/item.asp?id=20732569}
\transl
\jour Theoret. and Math. Phys.
\yr 2013
\vol 174
\issue 1
\pages 109--121
\crossref{https://doi.org/10.1007/s11232-013-0009-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314532100009}
\elib{http://elibrary.ru/item.asp?id=20433103}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84873599473}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8363
  • https://doi.org/10.4213/tmf8363
  • http://mi.mathnet.ru/eng/tmf/v174/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:350
    Full text:52
    References:37
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019